# SDR UPS09M54422

- Difficulty date: January 24, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:N/A DIVERTED TO KEFLARIF DUE TO BATT DISCHARGING MSG.  PERFORMED BIT TEST ON CFDS WITH NO FAULTS.  PERFORMED FIM TEST 24-30-03 -00 & 24-34-02, SYSTEM TEST OK.
